Hello stevem1278. I believe that you're having a bad, severe, reaction to the Seroquel. I cross referenced five sources that I use and not one mentions a numbness, regarding the mouth. Other symptoms regarding the mouth but nothing to do with numbness. I suggest you notify your doctor or get a medical opinion as soon as you're able to. This might be very dangerous. I'm not a doctor. If you're unable to seek medical help, let a friend or family member know what is happening. Be safe and well, pledge
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2011 • 1 answer
Is there any way I could get a settlement from seroquel because of my rapid face and mouth movement?
Posted 26 Oct 2011 • 2 answers
Posted 28 Jan 2014 • 1 answer
Posted 9 May 2016 • 0 answers
Posted 12 Jun 2016 • 1 answer